All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1204-1215                                                                DOI:10.11948/2156-907X.20180193
Successive iterations for unique positive solution of a nonlinear fractional q-integral boundary value problem
Guotao Wang,Zhanbing Bai,Lihong Zhang
Keywords:Fractional q-difference equation, q-integral condition, explicit iterative sequence, hybrid monotone method.
      In this paper, under certain nonlinear growth conditions, we investigate the existence and successive iterations for the unique positive solution of a nonlinear fractional $q$-integral boundary problem by employing hybrid monotone method, which is a novel approach to nonlinear fractional $q$-difference equation. This paper not only proves the existence of the unique positive solution, but also gives some computable explicit hybrid iterative sequences approximating to the unique positive solution.
PDF      Download reader